# SDR CA980916069

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Part number: 206011812005
- Condition: Brinnelled
- Location: Tail Rotor
- Part time: 3,288 hours
- Component: 206011810139
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TAIL ROTOR BLADE REMOVAL, TRUNNION FELT RATCHETY AND HAD NO PRELOAD.  TRUNNION RACE BRINNELLED BEYOND LIMITS.
